# SDR CALA2017060901773

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 76,883 hours, 17,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT 8A INOP. FOUND LOOSE GROUND FOR AISLE LIGHT L1060. TIGHTENED GROUND. OP CHECK GOOD IAW MM 33-51-00.
